# SDR BIER970046

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82836
- Make and model: Piper PA-28-181
- Aircraft serial: 288190071
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cabin Door
- Part number: 79545002
- Condition: Cracked
- Location: Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN DOOR CRACKED AT FWD LOWER CORNER, ON INSIDE FRAME UNDER DOOR SEAL.  SUBMITTER STATES HAVE FOUND SIMILAR CRACKS ON VARIOUS SINGLE ENG PIPER MODELS NUMOROUS TIMES.
